# SDR CX2A02RI005

- Difficulty date: July 15, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Flutter
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IAD-FLT 3764- CREW REPORTED ELEVATOR SEVERE AND CONTINUOUS SHUTTER ABOVE 280 KNOTS.  THE CREW DIVERTED TO BWI WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED ELEVATOR CABLE TENSION CHECKS FOUND TO BE WITHIN MANUFACTURER LIMITS.  CHECKED SERVO-TAB DEFLECTION FOUND TO BE WITHIN MANUFACTURER LIMITS.  INSPECTED ENTIRE TAIL SECTION AS WELL AS ALL EXTERIOR PANELS NO DEFECTS NOTED.  THE AIRCRAFT WAS TEST FLOWN SATISFACTORILY.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
